# SDR RAIA2019041820002

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14524131011
- Condition: Corroded
- Location: Frame 17
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR THRESHOLD FWD U SHAPED BRACKET IS CORRODED AT FRAME 17.  REMOVED & REPLACED THE BRACKET.
